# SDR AALA20110403TUL02

- Difficulty date: April 3, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N582AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53159
- Aircraft time: 57,384 hours, 29,647 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TIE DOWN TRACK HAS SEVERAL AREAS OF CORROSION UPPER AND LOWER LEGS STATIONS 1231 TO 1309.  INSTALLED SERVICEABLE TIE-DOWN TRACK PER SRM 51-30-01.
